# SDR FDEA201103010807

- Difficulty date: March 1, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,640 hours, 11,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1482002M
- Part serial: P1245
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FLAPS STUCK AT 20 DEGS  WITH FLAPS FAULT SYS 1 & 2 LIGHT ON OVERHEAD.  FOLLOWED ECAM/QRCH FLAPS REMAINED AT 20 DEGS AT 20  DEGS. ON APPROACH SELECTED AND GOT FLAPS 40. AFTER  LANDING FLAPS RETRACTED NORMALLY-REPEAT.   REMOVED AND REPLACED LT NR 3 AND LT NR 5 FLAP SCREWJACK ASSY IAW AMM 27-54-24-04 AND 27-54-23-04.OPERATIONAL AND LEAK CK NORMAL..
